MathSciNet Relay Station
MathSciNet bibliographic data
MR322365 35N15 (32F15 58G05)
Kohn, J. J. Boundary behavior of $\delta $ on weakly pseudo-convex manifolds of dimension two. Collection of articles dedicated to S. S. Chern and D. C. Spencer on their sixtieth birthdays. J. Differential Geometry 6 (1972), 523–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement